# SDR Q2SA20170707383

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N306GT
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 53,162 hours, 28,673 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 10607046
- Part serial: 1226
- Condition: Stuck
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT PASSING 15000 FT,  CABIN ALTITUDE LIGHT ILLUMINATED.  PERFORMED QRH PROCEDURE, VERIFIED ALL SWITCHES WERE CORRECT.  MX TROUBLESHOT AIRCRAFT BLEED AND PRESSURIZATION ISSUES IAW AMM 36-11-05, AND 21-00-05. BLEED SYSTEM ON LT & RT ENGINE OPERATES NORMAL. DISCOVERED EQUIPMENT COOLING AUTO FLOW CONTROL VALVE STUCK IN OPEN POSITION.  R & R THE AUTO FLOW CONTROL VALVE IAW AMM 21-58-21. OPS CHECKED GOOD.  AIRCRAFT GROUNDED.
